Volume 55, Number 4
Previous Issue Next Issue

Cheng Wang & Steven M. Wise

10.4208/jms.v55n4.22.01

J. Math. Study, 55 (2022), pp. 337-357.

Preview Purchase PDF 1042 274759 Abstract

Lina Hu

10.4208/jms.v55n4.22.02

J. Math. Study, 55 (2022), pp. 358-380.

Preview Purchase PDF 947 274589 Abstract

Qiang Li & Hong Qiao

10.4208/jms.v55n4.22.03

J. Math. Study, 55 (2022), pp. 381-397.

Preview Purchase PDF 985 274042 Abstract

Jie Wang, Xiaowei Xu & Zhibing Zhao

10.4208/jms.v55n4.22.04

J. Math. Study, 55 (2022), pp. 398-414.

Preview Purchase PDF 995 274060 Abstract

Liutao Tian & Yujian Jiao

10.4208/jms.v55n4.22.05

J. Math. Study, 55 (2022), pp. 415-431.

Preview Purchase PDF 954 274278 Abstract

Chao Wang & Honglei Fan

10.4208/jms.v55n4.22.06

J. Math. Study, 55 (2022), pp. 432-444.

Preview Purchase PDF 966 273689 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard